MathSciNet Relay Station
MathSciNet bibliographic data
MR799425 60F05 (60F17)
Bass, Richard F.; Pyke, Ronald The space ${\scr D}({\scr A})$ and weak convergence for set-indexed processes. Ann. Probab. 13 (1985), no. 3, 860–884.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement